# SDR FDEA201507032143

- Difficulty date: July 3, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA AT STATION 765, X = 75.25 FOUND DAMAGED.  DAMAGED SEAT TRACK CROWN AT MAIN DECK CARGO COMPARTMENT STA 765, X = 75.25   CARRIED OUT REPAIR I.A.W SRM 53-00-52-2R REPAIR 1, FIGURE 201.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100
